View Full Version : Propecia so far.

03-09-2014, 05:06 AM
So iv'e been taking about half a pill of Propecia for around 6 months. along side liquid minoxidil once a day. Everything has been going well and i feel like it has definitively slowed my baldness down and my hairline is even improving.

But last week when i was with my partner i noticed i was taking a lot longer to climax and even when i did i felt like id lost some sensitivity? Is this the work of Propecia? Has any Propecia users had this problem before?

I'm considering coming off the drug but i'm pretty scared. Should i slowly come off it or ride it out and see what happens?

Any feedback would be appreciated, Dan.

03-09-2014, 06:34 AM
Hi ScottishDan , I have found , like others based on my doctors info, that my ejaculate has become reduced but that is all.
Based on factual data and experiences shared by others here the 'sides that you talk about may very well go away in time.
In my 8 month + experience on Finasteride, I will not stop taking it.
If you do decide to stop using Propecia(Finasteride) you can certainly expect to see your hair loss return.
Dan you have only been on it for 6 months..Don't freak out just yet bro

03-09-2014, 09:43 PM
It took you longer to climax...so you are able to last longer... I wish I had that side effect from finasteride.